# SDR C77A20130814001

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 14,902 hours, 8,539 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 15E0804005
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 HYD SYSTEM PRESSURE AND QTY.  R & R ENGINE DRIVEN PUMP IAW AMM 29-11-01.  OPS CHECK.  OPS CHECK GOOD IAW AMM 05-50-23.  R & R NR 1 HYD SYS FILTER MANIFOLD FILTER ELEMENT PRESSURE AND RETURN IAW 29-11-05.  LEAK CHECK GOOD.  R & R NR 1 ENG HYD PRESSURE LINE IAW AMM 20-11-03.  LEAK CHECK GOOD.
